View Full Version : Minoxidil side effects ????

03-10-2012, 04:13 PM
hey guys and gals,

I'm Brad... Just another late 30's balding guy seeking releif :D

I have been lurking on the forum for a month or two now just reading any info i can gather. So I have a question too the minox users out there.

I have been using a generic brand minox available in Australia called Hair a-gain. it's simply generic minox 5% i picked up at my local pharmacy.
I have recently have noticed that i have been becoming angry to the point of rage over trivial things. I never have been one to go off my rocker or break or destroy anything out of rage. but lately I have done. and I have no explaination why... except the fact I started on minox. It can be something as simple as assebling a brand new TV stand and getting frustrated... then heavey handed and angry. even playing an xbox game i got agro and threw a controller... these are things I've never done or behaved like previously.

it's gotten to the stage where I have been angry at work over trival things and thats NOT like me at all... normally i dont give a shit as the world goes bye.

It's not the hair loss either, ive been balding for years byt just recent ly decisied to try and tackle the situation.

I tried google and had no hits really, has anyone else experienced a short temper and higher rage level since taking minox??? or should i be looking elsewhere?

PS: I have never seen a doc about minoxidil... I reseached alittle on the net and decided to give a a goos chance... I really want to give it 12 months if I can.

03-10-2012, 06:19 PM
I haven't had this side with Minox. But about 4 years back I started using MuscleTech's naNO-Vapor to lift more in the gym, its is basically a vasodilator. I had a similar effect, it made me a little angry, but I burnt most of it in the gym. It wasn't anything crazy, just was a bit more shot tempered. I don't know if there is any connection b/w that and minox, but even then, using Minox tropically shouldn't have a mind altering effect. Atleast thats what I think.

Tracy C
03-10-2012, 10:43 PM
I tried google and had no hits really...

The possible side effects of topical Minoxidil are mild and well tolerated by most people who use it. Actually, most people who use Minoxidil do not experience side effects. I have never read about anyone having your problem as a side effect of using Minoxidil. Nothing like it is listed as a possible side effect.

03-11-2012, 06:39 AM
Well.. thats a releif that no one knows of any such side affects. Like I said I don't want to stop using the stuff until i have given it a good chance.

Perhaps my shitty job is getting to me a little more than i realise or something. It's only been the last couple of weeks and all I could come up with that ive done different is use the Minoxidil.

Anyway guys, don't think im a raving lunatic or something... Thought it was worth asking the question tho.